# SDR ASOA201100432

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,434 hours, 27,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT OPEN.  RESECURED PAX DOOR INSIDE HANDLE STRAP IAW AMM 52-11-02.  OPS CHECK GOOD AT THIS TIME. (CLOSED)
